MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEROD® PLUS NEEDLE; CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICEROD® PLUS NEEDLE; CRYOABLATION NEEDLE
Model Number FPRPR3510
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned and could not be investigated.Vacuum sleeve failure is a known potential malfunction with some cryoablation needles.The risk to the patient is the potential for a skin burn due to frost on the needle shaft.Galil medical's labeling includes precautions instructing users to protect the skin with warm saline, when appropriate.There was no patient injury reported.If additional information becomes available a followup report will be filed.
 
Event or Problem Description
As part of a clinical trial data review performed on (b)(6) 2017, it was discovered that during a cryoablation procedure, the doctor noticed the shaft of one of the needle started to collect frost.There were no earlier notifications or other information provided.There were no known consequences reported to the patient.

Brand Name
ICEROD® PLUS NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam,, israel 20692
IS  20692
MDR Report Key7333066
Report Number9616793-2018-00017
Device Sequence Number148167
Product Code GEH
UDI-Device Identifier07290104830570
UDI-Public07290104830570
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberFPRPR3510
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1